# SDR AUS20031007

- Difficulty date: October 1, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6LSC204T
- Part serial: G03CAO76
- Condition: Faulty
- Location: Engine
- Part time: 62 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) MAGNETO FAULTY.
